Universidad Complutense de Madrid
E-Prints Complutense

Proper Hamiltonian cycles in edge-colored multigraphs

Impacto

Downloads

Downloads per month over past year

Agueda, R. and Borozan, V. and Díaz Sánchez, Raquel and Manoussakis, Y. and Montero, L. (2017) Proper Hamiltonian cycles in edge-colored multigraphs. Discrete Mathematics, 340 (8). pp. 1897-1902. ISSN 0012-365X

[img]
Preview
PDF
161kB
[img] PDF
Restringido a Repository staff only

413kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0012365X17300936


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

A c-edge-colored multigraph has each edge colored with one of the c available colors and no two parallel edges have the same color. A proper Hamiltonian cycle is a cycle containing all the vertices of the multigraph such that no two adjacent edges have the same color. In this work we establish sufficient conditions for a multigraph to have a proper Hamiltonian cycle, depending on several parameters such as the number of edges and the rainbow degree.


Item Type:Article
Uncontrolled Keywords:Multigraph; Proper Hamiltonian cycle; Edge-colored graph
Subjects:Sciences > Mathematics > Geometry
ID Code:43762
Deposited On:05 Jul 2017 08:18
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page